Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Transitivity of the automorphisms of certain geometric structures

Author: William M. Boothby
Journal: Trans. Amer. Math. Soc. 137 (1969), 93-100
MSC: Primary 57.70
MathSciNet review: 0236961
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. S. Chern, Pseudo-groupes continus infinis, Géométrie Différentielle: Colloque Internationale du C.N.R.S., Strasbourg, 1953. MR 0063377 (16:112a)
  • [2] W. L. Chow, Über Systeme von linearen partiellen Differentialgleichungen erster Ordnung, Math. Ann. 117 (1940), 98-105. MR 0001880 (1:313d)
  • [3] S. Kobayashi and K. Nomizu, Foundations of differential geometry, Interscience, New York, 1963. MR 0152974 (27:2945)
  • [4] P. Libermann, Sur les automorphismes infinitésimaux des structures symplectiques et des structures de contact, Colloque de Géométrie Différentielle Globale, Bruxelles, 1958. MR 0119153 (22:9919)
  • [5] J. Milnor, Topology from the differentiable viewpoint, The Univ. Press of Virginia, Charlottesville, 1965. MR 0226651 (37:2239)
  • [6] W. M. Boothby, On the integral curves of a linear differential form of maximum rank, Math. Ann. 177 (1968), 101-104. MR 0228001 (37:3585)
  • [7] Y. Hatakeyama, Some notes on the group of automorphisms of contact and symplectic structures, Tôhoku Math. J. 18 (1966), 338-347. MR 0206863 (34:6679)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.70

Retrieve articles in all journals with MSC: 57.70

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society